Ask an expert
Question

02 Jun 2011

Citalopram
Hi,

I switched from Cilift to Cilate a few weeks ago. For about two weeks I have been feeling weird - almost removed from reality and as though I am experiencing life through a bubble.

Is it possible that the switch in medication could be causing this?

Thank you,

M
Answer 388 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Mary

Both of the products you've mentioned are generic equivalents of Cipramil, and a switch from one generic to another should generally not cause the symptoms you've experienced.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote